# SDR YENA2020020390099

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 27,922 hours, 8,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831435
- Condition: Failed
- Location: Emergency Light
- Part time: 6,414 hours, 2,299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 662, BGI-JFK. ALL EPSU BATTERIES NEEDS REPLACEMENT PER T/C  A320-33-51-00-710-003 WO 1038894; R & R ALL EPSU BATTERIES IAW AMM 33-51-38. OPS CHK NORMAL.
